John J. Facino, Sr.
Publicado por Reviewer1917074 en Feb 19, 2008 | Compra Verificada
Well, what can I say....been on Co-Q10 for numerous years now.I am a victem of "Statin" Cholesterol medications. Back in 1995 my doctors paid no attention to me about muscle pains, and falling down when trying to look skyward. I did a lot of research and found several research labs were trying to get the FDA to cause co-prescribing Q-10 along with statins...to no avail...not even yet. However, a few doctors do now co-prescribe. As for me it is a lost cause. All I am doing is delaying the progressive decay of muscle to nerve connections (which is what natural Q-10 in the body does)I am diagnosed with Peripheal Progressive Poly-neuropathy. I have diabetes but that neuropathy affects my hands and feet. My Primary Care Doctor does now recommend I stay on this product. If I get off of it the first thing that happens is my feet and my hands will feel as though they are submerged in flames and I am burning.The Peripheal poly-neuropathy is not caused in my case by Diabetes II. I did not get Diabetes until 7 years after being totally affected by this particular neuropathy. Using 200 mg is the top side of the Laboratories testing dosage. But, I have climbed to this level from 50 mg to sustain my abilities.
Fue útil esta opinión para usted?